MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS

ABBOTT MEDICAL OPTICS TECNIS; TORIC IOLS
Model Number ZCT300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 10/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lens remains implanted.All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that a zct300 15.0 diopter intraocular lens (iol) was noticed rotated at the six month follow up visit with the doctor on (b)(6) 2017.The lens rotated from 108 degrees to 135 degrees post-operatively, which was a 27 degree change.The patient complained of moderate blurred vision at all distances.Reportedly, the patient complaint does not significantly interfere with activities of daily life.There was no patient complications or injury.No additional information was provided.The patient had bilateral lenses implanted.This report will capture the lens implanted in the patient's left eye.A separate report will be filed for the right eye.
 
Additional Manufacturer Narrative
An implant date of (b)(6) 2016 was reported in the initial emdr.Clarification on this date was provided and it was learned the actual date of implant was (b)(6) 2017.If implanted, give date: (b)(6) 2017.All pertinent information available to abbott medical optics has been submitted.

Brand Name
TECNIS
Common Device Name
TORIC IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA 92705
MDR Report Key7119992
Report Number9614546-2017-01230
Device Sequence Number16511288
Product Code HQL
UDI-Device Identifier05050474553224
UDI-Public(01)05050474553224(17)180211
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional,study,use
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date02/11/2018
Device Model NumberZCT300
Device Catalogue NumberZCT300U150
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer12/15/2017
Initial Report FDA Received Date12/14/2017
Supplement Report FDA Received Date01/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR